# SDR SWAA2024042667915

- Difficulty date: March 26, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 58,354 hours, 35,216 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REAR SPAR BRACKET LOCATED BTW RIB 2 AND RIB 3 ON MLG AREA AT LT WING 2024-217712<[01] REPLACED BRACKET LOCATED BTW RIB 2 AND RIB 3 ON MLG AREA AT LT WING IAW B737-700 SRM 51-40-02. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED WORK PERFORMED
